Revista Matemática Iberoamericana

The Navier-Stokes equations in the critical Morrey-Campanato space

Pierre Gilles Lemarié-Rieusset

Full-text: Open access

Abstract

We shall discuss various points on solutions of the 3D Navier-Stokes equations from the point of view of Morrey-Campanato spaces (global solutions, strong-weak uniqueness, the role of real interpolation, regularity).

Article information

Source
Rev. Mat. Iberoamericana, Volume 23, Number 3 (2007), 897-930.

Dates
First available in Project Euclid: 27 February 2008

Permanent link to this document
https://projecteuclid.org/euclid.rmi/1204128305

Mathematical Reviews number (MathSciNet)
MR2414497

Zentralblatt MATH identifier
1227.35230

Subjects
Primary: 76D05: Navier-Stokes equations [See also 35Q30] 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 42C40: Wavelets and other special systems

Keywords
Navier-Stokes equations critical spaces Morrey-Campanato spaces uniqueness global solutions

Citation

Lemarié-Rieusset, Pierre Gilles. The Navier-Stokes equations in the critical Morrey-Campanato space. Rev. Mat. Iberoamericana 23 (2007), no. 3, 897--930. https://projecteuclid.org/euclid.rmi/1204128305


Export citation

References

  • Auscher, P. and Tchamitchian, P.: Espaces critiques pour le système des équations de Navier-Stokes. Preprint, 1999.
  • Cannone, M.: Ondelettes, paraproduits et Navier-Stokes. Diderot Editeur, Paris, 1995.
  • Cannone, M. and Karch, G.: Smooth or singular solutions to the Navier-Stokes system? J. Differential Equations 197 (2004), 247-274.
  • Federbush, P.: Navier and Stokes meet the wavelet. Comm. Math. Phys. 155 (1993), 219-248.
  • Fefferman, C.: The uncertainty principle. Bull. Amer. Math. Soc. (N.S.) 9 (1983), 129-206.
  • Furioli, G., Lemarié-Rieusset, P. G. and Terraneo, E.: Unicité dans $L^3(\mathbb R^3)$ et d'autres espaces fonctionnels limites pour Navier-Stokes. Rev. Mat. Iberoamericana 16 (2000), no. 3, 605-667.
  • Germain, P.: Solutions fortes, solutions faibles d'équations aux dérivées partielles d'évolution. Thèse, École Polytechnique, 2005.
  • Grujić, Z.: Regularity of forward-in-time self-similar solutions to the 3D Navier-Stokes equations. Discrete Contin. Dyn. Syst. 14 (2006), 837-843.
  • Kahane, J. P. and Lemarié-Rieusset, P. G.: Fourier series and wavelets. Gordon and Breach, London, 1995.
  • Kato, T.: Strong $L^p$-solutions of the Navier-Stokes equation in $\mathbb R^m$, with applications to weak solutions. Math. Z. 187 (1984), 471-480.
  • Kato, T.: Strong solutions of the Navier-Stokes equation in Morrey spaces. Bol. Soc. Brasil. Mat. (N.S.) 22 (1992), 127-155.
  • Koch, H. and Tataru, D.: Well-posedness for the Navier-Stokes equations. Adv. Math. 157 (2001), 22-35.
  • Kozono, H. and Sohr, H.: Remark on uniqueness of weak solutions to the Navier-Stokes equations. Analysis 16 (1996), 255-271.
  • Kozono, H. and Taniuchi, Y.: Bilinear estimates in BMO and the Navier-Stokes equations. Math. Z. 235 (2000), 173-194.
  • Kozono, H. and Yamazaki, Y.: Semilinear heat equations and the Navier-Stokes equation with distributions in new function spaces as initial data. Comm. Partial Differential Equations 19 (1994), 959-1014.
  • Le Jan, Y. and Sznitman, A. S.: Cascades aléatoires et équations de Navier-Stokes. C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), 823-826.
  • Lemarié-Rieusset, P. G.: Recent developments in the Navier-Stokes problem. Chapman & Hall/CRC Research Notes in Mathematics 431. Chapman & Hall/CRC, Boca Raton, FL, 2002.
  • Lemarié-Rieusset, P. G.: Point fixe d'une application non contractante. Rev. Mat. Iberoamericana 22 (2006), no. 1, 339-356.
  • Leray, J.: Essai sur le mouvement d'un fluide visqueux emplissant l'espace. Acta Math. 63 (1934), 193-248.
  • May, R.: Régularité et unicité des solutions milds des équations de Navier-Stokes. Thèse, Université d'Evry, 2002.
  • Maz'ya, V. G.: On the theory of the higher-dimensional Schrödinger operator. Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964), 1145-1172. %(in Russian)
  • Maz'ya, V. G. and Shaposhnikova, T. O.: The theory of multipliers in spaces of differentiable functions. Pitman, Boston, Mass., 1985.
  • Maz'ya, V. G. and Verbitsky, I. E.: The Schrödinger operator on the energy space: boundedness and compactness criteria. Acta Math. 188 (2002), 263-302.
  • Meyer, Y.: Wavelets and operators. Cambridge Studies in Advanced Mathematics 37. Cambridge University Press, Cambridge, 1992.
  • Meyer, Y.: Wavelets, paraproducts, and Navier-Stokes equations. In Current developments in mathematics, 1996 (Cambridge, MA), 105-212. Int. Press, Boston, MA, 1997.
  • Oru, F.: Rôle des oscillations dans quelques problèmes d'analyse non linéaire. Thèse, École Normale Supérieure de Cachan, 1998.
  • Serrin, J.: On the interior regularity of weak solutions of the Navier-Stokes equations. Arch. Rational Mech. Anal. 9 (1962), 187-195.
  • Taylor, M. E.: Analysis on Morrey spaces and applications to Navier-Stokes equations and other evolution equations. Comm. Partial Differential Equations 17 (1992), 1407-1456.
  • Von Wahl, W.: The equations of Navier-Stokes and abstract parabolic equations. Aspects of Mathematics E8. Friedr. Vieweg & Sohn, Braunschweig, 1985.
  • Weissler, F. B.: The Navier-Stokes initial value problem in $L^p$. Arch. Rational Mech. Anal. 74 (1981), 219-230.